| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Sensing Problem (2917); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated; however, the probable cause could not be determined due to insufficient information and unavailable logs.The field service engineer confirmed that the logs were not saved at the time of the incident and are no longer available, as verified with the local team.This case may be reopened if additional information becomes available.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3, h6: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the gantry was fully closed but showed that the door was not closed.The gantry did not open and would not dock.No patient was present at the time of the event. .
Additional Manufacturer Narrative
H3, h6): the manufacturing representative visited the site to test the imaging system and sent run level = 8 to all motion controls.The system was invalidated and rehomed.The door opened and closed without issues.A full system checkout was performed, and the system is functioning as intended and ready for clinical use.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi-500-01145, serial/lot: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.